# SDR FDEA201103140967

- Difficulty date: March 14, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 39,732 hours, 21,858 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge Fitting
- Condition: Corroded
- Location: K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LT AND RT KRUEGER FLAP BULL NOSE ASSY'S HAVE SEVERELY CORRODED HINGE ARM FITTINGS. THIS IS   CONSIDERED PRIMARY STRUCTURE.  KRUEGER FLAP HINGE ARMS REPLACED.
